Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Diagnosed with RA, painful foot, WBC increased, have breathing issues. Suggest?

Hi doctor,
I was diagnoised with RA in 2009 & I hardly took medicine for 1 yr and stopped cos i was pain free but after 2 yrs again i had pain in my foot and took my blood test and it showed my CRP-22.3,RFACTOR-3.4,ESR-55 AND WBC count is 0000. Can u kindly tell me whether i still have RA and y is my wbc count increasing gradually.. it was 9500 before then it came to 0000 now its 0000. wats the reason..and am also having breathing problem.. pls help me.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Rheumatoid arthritis is a chronic inflammatory condition.

The parameters RA factor, CRP and EXR suggest Rheumatoid arthritis.

The drugs used in the management of the disease are called disease modifying drugs.

These drugs do not halt the progrssion of the disease as it is a progressive disease.

Instead they modify the course of the disease and prevent the inflammtory damage to various organs.

In the absence of medication the disease is progressing and the inflammatory process is leading to increase in WBC count.

The pain can be controlled by NSAIDS eg aspirin. Long time use of NSAIDS can cause reflux and gastritis.

In that case proton pump inhibitors should be added.

Thanks and take care.

Dr Shailja P Wahal

Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor